# SDR HNAA2024040800318

- Difficulty date: March 18, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E028391 SERVICE DOOR LOWER FWD PROFILE IS CORRODED AT NUTPLATE HOLES.  RAR SERVICE DOOR LOWER FWD PROFILE IAW EMB 145 SRM 51-40-02.
